Using cream for vaginal prolapse (to restore thickness to vaginal wall) but noticed excess hair loss the day after I use it. Can not afford the hair loss as I have just started menopause cream to help that (all natural progesterone and estrogen sources) about 2 months ago. Does estrace put estrogen into my blood stream or system when I insert it vaginally. only use 2 mg 2 x week.
Is hair loss normal when using estrace vaginal cream?
- 22 Mar 2013 by grets
- 11 August 2017
- estrace vaginal cream
It can make you lose your hair. What is in the menopause cream? It could be making it worse used with the estrace. You probably shouldn't be using both, without checking with your doctor.
grets; I also was prescribed Estrace after bladder and vaginal wall prolapse surgery done to correct mesh bladder sling surgery (very bad situation). Corrective surgery was done by two doctors. Prior bladder mesh doctor was not brilliant, or at least, did not tell the truth about mesh surgery complications. I had a hysterectomy 15 years ago so this is not a menopause issue. I will add, the cream did help the night time urge to empty bladder a great deal. However, I do not believe it is enough to justify that I have a LOT of hair loss after about 3 weeks continued Estrace use, plus, some other issues I have noticed lately. Likewise, I do not believe all these statements about Estrace not being absorb into the blood stream enough to cause other problems. I am experiencing lethargy, nervousness, less ability to stay focused, am more irritable! :), hmm, and have had ridiculous crying spells. Haven't done that since I was pregnant with last child.
Even some balance and muscle problems. I am decreasing Estrace usage to once every other week and watch for any changes. I have read a lot online about progesterone levels being lower and pronounced harmone imbalances when taking forms of Estrogen. The side effects for me are enough for me to question use of this cream and I will further research including starting some form of progesterone or discontinue use of Estrace altogether. At my older age, (70), I may try some exercises for bladder issues instead. Anyone know how to add progesterone safely?
I too have been experiencing hair loss... A LOT OF HAIR LOSS! When I first noticed I was losing my hair I had been experimenting with cold pressed castor oil for other health issues, and discovered that it was a highly effective treatment for hair loss. I went crazy with it... lol. I was also experimenting with essential oils, and read where someone added certain oils to her treatment. I'm not sure what I did wrong, but instantly after applying the mixture to my scalp I had awful burning and ITCHING!
It has been over 4 months since I made the mistake of adding oils to my castor oil. The itching was severe and constant for 2 months, and I am still experiencing occasional itching. The hair loss became much worse, and I've yet to try the castor oil again, thinking this was the cause of my hair loss.
Yesterday it occurred to me that it could possibly be the Estrace Cream that is causing my issues, so here I am, researching this possibility, and convinced Estrace is the cause! Grrrr!
I am going to start treating my hair with the castor oil again, as it is highly effective in regrowing hair, (no oils of course..lol) and pray it regrows ALL of my hair back, and that the loss isn't permanant.
Have ya'll seen regrowth after stopping the Estrace?
- Estrace Vaginal Cream Information for Consumers
- Estrace Vaginal Cream Information for Healthcare Professionals (includes dosage details)
- Side Effects of Estrace Vaginal Cream (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.